# SDR AALA201910319006

- Difficulty date: October 14, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N289AY
- Make and model: Airbus A330-243
- Aircraft serial: 1455
- Aircraft time: 23,742 hours, 3,849 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5347820721200
- Part serial: NSN
- Condition: Corroded
- Location: Frame 73
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CORROSION SEAT TRACK LOCATED YC1 AT LEVER FR.73+8IN AT AFT GALLEY AREA, CORRODED AREA L=0.955" W=0.389" D=0.040". REPLACED SEAT TRACK YC1 LOC FR73 TO FR74 AT LEVEL STRG 26 LH AT AFT GALLEY AREA IAW SRM 51-72-11-911-001 AND DWG F53478007 AND DWG F53478018.
